MathSciNet Relay Station
MathSciNet bibliographic data
MR2346273 60J50 (30F40 30F60 37A35 41A58 41A65)
Connell, Chris; Muchnik, Roman Harmonicity of quasiconformal measures and Poisson boundaries of hyperbolic spaces. Geom. Funct. Anal. 17 (2007), no. 3, 707–769.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement